# SDR HNAA2009061600176

- Difficulty date: June 19, 2008
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 42,691 hours, 46,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 85320686101
- Condition: Corroded
- Location: Fuselage
- Part time: 42,692 hours, 46,885 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PAX DOOR THRESHOLD. THRESHOLD 85320686-101 REPLACED AND PAD NYLON RUBBING REPLACED AND INSTALLED WITH SOLID RIVET IAW SRM 51-40-00.
